Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 92, NWS Melbourne, FL

June 17, 2023Brevard County, Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 17, 2023, 10:55 AM EDT for Brevard County, Orange County, Osceola County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2023, 10:55 AM EDT (14:55 UTC)
Expired
Jun 17, 2023, 11:30 AM EDT
In force
35 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brevard County, FL, Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 43 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 2.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2043 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS52 KMLB 171455
SVRMLB
FLC009-095-097-171530-
/O.NEW.KMLB.SV.W.0092.230617T1455Z-230617T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
1055 AM EDT Sat Jun 17 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  West central Brevard County in east central Florida...
  Southeastern Orange County in east central Florida...
  Northeastern Osceola County in east central Florida...

* Until 1130 AM EDT.

* At 1054 AM EDT, a severe thunderstorm was located near Harmony, or
  near Narcoossee, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wedgefield, Lone Cabbage Fish Camp, Holopaw, Lake Hart and Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2811 8116 2841 8125 2852 8090 2817 8082
TIME...MOT...LOC 1454Z 258DEG 32KT 2826 8115 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Pendergrast
1 follow-up statement
288 
WWUS52 KMLB 171511
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1111 AM EDT Sat Jun 17 2023

FLC009-095-097-171530-
/O.CON.KMLB.SV.W.0092.000000T0000Z-230617T1530Z/
Brevard FL-Orange FL-Osceola FL-
1111 AM EDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR WEST CENTRAL BREVARD...SOUTHEASTERN ORANGE AND NORTHEASTERN
OSCEOLA COUNTIES...

At 1110 AM EDT, a severe thunderstorm was south of Wedgefield, along 
the Beachline Expressway moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wedgefield, Lone Cabbage Fish Camp, Holopaw, Lake Hart and Harmony. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2811 8116 2841 8125 2852 8090 2817 8082
TIME...MOT...LOC 1510Z 258DEG 32KT 2824 8125 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Pendergrast

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 10:19 AM EDT, 36 minutes earlier.

Area forecast discussion, Jun 17, 10:19 AM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1019 AM EDT Sat Jun 17 2023

...New UPDATE, MARINE, AVIATION, PREV DISCUSSION...

.UPDATE...
Issued at 1018 AM EDT Sat Jun 17 2023

Current satellite and radar imagery shows ongoing convection
across the north moving east northeast around 20 mph. Coverage of
showers and storms is expected to increase through the late
morning hours as energy aloft moves southeastward across the
Florida Peninsula. Greatest coverage will shift towards the south
early this afternoon with hi-res model guidance suggesting a short
period of drying across the north before another round of shower
and storm activity late this afternoon and around sunset. A moist
airmass in place in combination with energy aloft and daytime
heating will allow for storms to become strong to severe. Model
soundings show an inverted V profile, and damaging wind gusts of
60 mph will be possible in severe storms. Strong storms will also
be capable of hail and frequent cloud-to-ground lightning.
Temperatures this afternoon will be in the L90s with feels like
temperatures between 100 and 106 from Brevard/Osceola southward.

&&

.MARINE...
Issued at 311 AM EDT Sat Jun 17 2023

Today/tonight (previous)...Area remains between high pressure
ridge axis to the south and a stalled frontal boundary across the
deep south. This will maintain the W/SW offshore flow of 10-15
knots. A late sea breeze may form but would stay pinned to the
coast. Fast moving storms will cross the FL peninsula from west to
east earlier than previous days and push offshore the east coast
during the mid day and afternoon. More than one round of storms
will be possible through sunset, containing wind gusts 35 knots or
greater. Yet another round of storms is expected to push SE and
off the coast overnight. S/SW winds will increase 15-20 knots
after sunset over the offshore waters of Volusia and Brevard,
likely requiring a Caution headline. Seas 1-2 feet nearshore and 3
feet offshore.

&&

.AVIATION...
(12Z TAFS)
Issued at 1018 AM EDT Sat Jun 17 2023

Multiple rounds of storms expected today. Ongoing +TSRA across
northern terminals with coverage increasing across the north
through the afternoon. IFR VIS has been observed in ongoing
convection along with wind gusts around 30kts. TEMPOs currently in
effect at interior terminals and DAB for IFR VIS/MVFR CIGs. MVFR
CIGs have developed outside of convection across coastal terminals
this morning. WSW winds around 10 kts this afternoon with locally
higher gusts possible where convection develops. Storms will
continue to be possible beyond sunset and overnight.

&&

.PREV DISCUSSION...
Issued at 309 AM EDT Sat Jun 17 2023

Today/Tonight...A series of shortwave troughs will drop SE across
FL and reinforce the larger scale upper trough. Combined with an
increase in moisture and daytime heating, this energy aloft will
produce rounds of storms over the next 24 hours. In the low
levels, the westerly flow will persist though not as breezy/gusty
as yesterday. Expect an earlier onset of showers and storms today
and in fact, already seeing coastal showers pushing onshore north
of Tampa. This activity will increase in coverage and intensity
after sunrise and push steadily E/SE across the area and
offshore. Since the offshore flow is a little weaker than
yesterday, there is a chance the east coast sea breeze may develop
south of the Cape though the early storms pushing offshore may
disrupt it. Reheating behind these initial storms should develop
additional storms late in the day especially along outflow
boundaries and a possible sea breeze pinned at the coast.

Daytime heating combined with cool temps aloft (-10C at 500mb)
will produce steep lapse rates in the low and mid levels,
supporting strong to severe storms containing damaging winds to
60 mph and hail. Storms will be quick-moving at 20-30 mph but
there is a risk for cells training over similar areas and
producing prolonged heavy rain and a flood threat. This appears
more likely this evening and overnight as additional storms are
progged to push SE across the area assocd with addl upper support.
Localized rainfall amounts up to 4 inches will be possible.

Sunday...The shortwave pivoting through the mid-level trough, still
holding position over Florida, ejects to the east as a second
shortwave over the central Plains rounds the mid-level ridge over
Mexico-Texas. The aforementioned ridge begins to amplify late in the
day in response to a substantial mid-upper level trough/low digging
in over the Pacific Northwest. At the surface, the frontal boundary
draped across the Deep South sags into North Florida as a weak low
develops near the southeastern seaboard and departs eastward, while
the ridge axis of the Atlantic high remains to the south. This will
result in another moderate surge of southwest to westerly flow,
increasing winds to 10-15 mph and briefly to 15-20 mph in some
locations. Deep moisture (PWATs 1.7-2.0", depending on the model)
gets pulled across the state as it wraps into the developing low,
continuing high rain chances, around 70 pct areawide. A caveat will
be drier air also getting wrapped into the low, which could lead to
lower than advertised rain chances/coverage across the north, which
the 00Z ECM and GFS guidance are trending towards. Warmer air aloft
(T500 increasing to around -8C to -7C) should start to inhibit storm
development, but model soundings still show enough instability and
downdraft potential for strong to marginally severe storms with
gusty winds, occasional to frequent cloud to ground lightning, and
torrential downpours. SPC has outlined most of ECFL in a Marginal
Risk. Daytime temperatures start a slow downward trend due to
increased cloud cover and showers, with afternoon highs around 90.
Overnight lows in the L-M70s.

Monday...The mid to upper level pattern over the CONUS continues to
amplify, with mid-level ridging quickly building from Texas-Mexico
through the central US and into Canada in response to a substantial
mid-upper level trough and low digging even further south across the
western U.S. The second shortwave, rounding the ridge over the
central Appalachians, starts to become cutoff as it reaches the deep
south. An attendant weak surface low is expected to develop, which
will lift the frontal boundary sagging across north Florida back
north. Westerly winds become light, so should see the return of the
east coast sea breeze. 18Z guidance only so recently indicated
slightly drier conditions Monday, bringing PoPs down to around 60
pct areawide, but 00Z guidance has been trending towards a quicker
return of deep moisture, so could see these rain chances increasing
in upcoming forecast packages. Upper level temperatures remain
fairly warm (T500 -6C to -7C), combined with higher moisture content
through the atmosphere, should reduce the potential for severe
storms, but strong storms remain possible and the threat for locally
heavy rainfall will increase. Current forecast calls for afternoon
highs to rebound back into the U80-L90s, but should increased
moisture (more clouds higher rain chances) be realized, these could
end up being lower. Overnight lows in the L-M70s.

Tuesday-Saturday...A very wet period and an increased risk for
locally heavy rainfall is expected next week. The mid-upper level
ridge extending from Mexico across the central U.S. and into Canada
continues to amplify, eventually leading to broad ridging across the
eastern U.S. The mid-level low over the Southeast and Florida
becomes cut off and begins to meander, with ensembles and
deterministic models showing less retrograde movement than this time
yesterday, remaining more or less overhead through late week. By
Thursday-Friday, ECM/GFS both show a similar evolution of the mid-
upper level pattern becoming amplified enough troughing over the
northwestern Atlantic is able to reinforce the low overhead, then
finally shift it northeastward as flow starts to become more zonal
across the CONUS through the weekend. Ensemble solutions depict a
similar scenario, though much less amplified. The ridge axis of the
Atlantic high stays shunted to the south of ECFL and some form of
stationary boundary remains draped across the Deep South to north
Florida, and surface high pressure builds over the northeastern U.S.
Initially southwesterly flow backs to southerly mid-week and
southeasterly late week, drawing deep moisture across Florida. Model
PWATs start around 1.6-1.9" Tuesday, increasing to over 2" late in
the week and possibly above 2" by the weekend, with pretty good
agreement between models. That said, have opted to cap PoPs to 70
pct Tue-Wed, 60 pct Thu-Fri, and 50 pct Sat due to the inherent
decrease in confidence as we go later into the forecast period.
Afternoon highs slowly slip from the U80-L90s along Tuesday to the M-
U80s by the weekend thanks to the increased cloud cover and shower
coverage. Overnight lows in the L-M70s.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  90  72  88  73 /  60  70  70  30
MCO  91  74  89  75 /  70  70  70  30
MLB  92  74  89  75 /  70  70  70  40
VRB  92  74  90  74 /  70  60  70  40
LEE  90  74  89  74 /  70  70  70  30
SFB  91  74  90  74 /  60  70  70  30
ORL  92  75  89  75 /  70  70  70  30
FPR  92  74  90  75 /  70  60  70  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Law/Pendergrast
Hazardous weather outlook, Jun 17, 6:19 AM EDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
619 AM EDT Sat Jun 17 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-180000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
619 AM EDT Sat Jun 17 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
An earlier start to rain and storms today with multiple rounds
possible. Conditions are favorable for a few storms to contain
damaging winds near 60 mph, hail and frequent lightning strikes. A
brief tornado will also be possible along boundary interactions.
Movement will be toward the east at 20 to 30 mph. The risk of
strong storms and heavy rainfall will persist into the overnight.

.FLOOD IMPACT...
Several rounds of rain and storms are possible today and tonight.
The threat of storm cells training over similar areas will produce
localized rainfall amounts up to 4 inches. This may cause
temporary flooding of some roads and low lying areas. The best
chance for this to occur will be over Osceola, Orange and Lake
counties. Never attempt to cross water of unknown depth especially
at night.

.EXCESSIVE HEAT IMPACT...
Peak heat indices 102 to 106 will most likely occur across Martin,
Saint Lucie, Indian River and Okeechobee counties before storms
move in this afternoon.

.RIP CURRENT IMPACT...
A Moderate risk of life threatening rip currents exists at all
central Florida Atlantic beaches. Always swim within sight of a
lifeguard.

.MARINE THUNDERSTORM GUST IMPACT...
Rounds of lightning storms will be capable of producing wind
gusts of 35 knots or greater as they move toward the east and
southeast over inland lakes, the Intracoastal Waterway, and then
over the Atlantic waters. Boaters should watch for storms
approaching from the west and seek safe shelter well in advance as
storms will be offshore-moving.

.WIND AND SEA IMPACT...
South to southwest winds will increase 15 to 20 knots this evening
and overnight over the offshore waters of Volusia and Brevard
counties.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Above normal rain chances will continue through the upcoming
week. Scattered to numerous lightning storms each afternoon will
be capable of producing gusty winds, small hail, frequent
lightning, and torrential downpours. A few storms will be
marginally severe Sunday.

The combination of max temperatures in the lower 90s and humidity
will produce peak heat indices up to 105 most days.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Kelly

In the hours before

Special weather statement, Jun 17, 10:20 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1020 AM EDT Sat Jun 17 2023

FLZ045-053-171500-
Osceola FL-Orange FL-
1020 AM EDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 1100 AM EDT...

At 1019 AM EDT, Doppler radar was tracking a strong thunderstorm over
Intercession City, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kissimmee, Bay Lake, Celebration, West Lake Toho and Intercession
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2841 8138 2809 8129 2809 8145 2814 8146
      2814 8152 2820 8152 2826 8156 2826 8164
      2840 8166 2840 8152
TIME...MOT...LOC 1419Z 249DEG 52KT 2824 8152

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Pendergrast
Local storm report, Jun 17, 10:28 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1028 AM EDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     Tstm Wnd Gst     1 SSE Seabreeze         29.22N  81.00W
06/17/2023  M39 mph          Volusia            FL   Mesonet

            FSWN Beach Safety Headquarters measured a wind gust of
            34kt/39mph.

&&

Event Number MLB2300246

Schaper
Local storm report, Jun 17, 10:48 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1048 AM EDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     Tstm Wnd Gst     1 NW Klondike Beach     28.74N  80.70W
06/17/2023  M54 mph          Brevard            FL   Other Federal

            USSF Tower 19 measured a wind gust of 47KT/54MPH from
            the northwest.

&&

Event Number MLB2300247

Schaper
Special weather statement, Jun 17, 10:50 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1050 AM EDT Sat Jun 17 2023

FLZ045-053-171545-
Osceola FL-Orange FL-
1050 AM EDT Sat Jun 17 2023

...A strong thunderstorm will impact portions of southeastern Orange
and northeastern Osceola Counties through 1145 AM EDT...

At 1050 AM EDT, Doppler radar was tracking a strong thunderstorm over
Narcoossee, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Wedgefield and Christmas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2854 8141 2860 8095 2820 8086 2809 8129
TIME...MOT...LOC 1450Z 252DEG 32KT 2832 8125

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Pendergrast
Local storm report, Jun 17, 10:52 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1052 AM EDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     Tstm Wnd Gst     1 ESE Buenaventura Lake 28.33N  81.33W
06/17/2023  E50 mph          Osceola            FL   Trained Spotter

            Spotter near Buena Ventura Lakes estimated winds of
            50mph.

&&

Event Number MLB2300248

Schaper
Local storm report, Jun 17, 10:55 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1055 AM EDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     Tstm Wnd Gst     Orlando Intl Airport    28.42N  81.32W
06/17/2023  M66 mph          Orange             FL   ASOS

            ASOS at Orlando International Airport measured a wind
            gust of 57kt/66mph.

&&

Event Number MLB2300249

Schaper

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:26 AM EDTSpecial Weather StatementMLBVolusia64 min
Jun 17, 9:38 AM EDTSpecial Marine WarningMLB97 min
Jun 17, 10:07 AM EDTAreal Flood AdvisoryMLBLake, Orange2 hr
Jun 17, 10:20 AM EDTSpecial Weather StatementMLBOrange40 min
Jun 17, 10:39 AM EDTSpecial Marine WarningMLB2 hr
Jun 17, 10:50 AM EDTSpecial Weather StatementMLBOrange55 min
Jun 17, 11:02 AM EDTSevere Thunderstorm WarningMLBLake, Orange27 min
Jun 17, 11:05 AM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie55 min
Jun 17, 11:21 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola39 min
Jun 17, 11:22 AM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Osceola38 min
Jun 17, 11:23 AM EDTSpecial Weather StatementMLBLake, Orange, Osceola, Seminole67 min
Jun 17, 11:46 AM EDTSpecial Weather StatementMLBMartin, Saint Lucie59 min
Jun 17, 11:49 AM EDTSpecial Marine WarningMLB86 min
Jun 17, 11:54 AM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Osceola36 min
Jun 17, 12:07 PM EDTTornado WarningMLBBrevard16 min
Jun 17, 12:43 PM EDTSpecial Weather StatementMLBMartin47 min
Jun 17, 12:46 PM EDTSpecial Marine WarningMLB44 min
Jun 17, 12:51 PM EDTSpecial Weather StatementMLBOsceola39 min
Jun 17, 1:03 PM EDTSpecial Marine WarningMLB57 min
Jun 17, 3:31 PM EDTSpecial Weather StatementMLBMartin44 min
Jun 17, 4:15 PM EDTSpecial Weather StatementMLBMartin45 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.